MathSciNet Relay Station
MathSciNet bibliographic data
MR2931356 65D30 (41A05 41A20 65D05)
Klein, Georges; Berrut, Jean-Paul Linear barycentric rational quadrature. BIT 52 (2012), no. 2, 407–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement